Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, July the 26th 2016, 07:00-10:00

ZORA's new graphical user interface will be relaunched (For further infos watch out slideshow ZORA: Neues Look & Feel). There will be short interrupts on ZORA Service between 07:00am and 10:00 am. Please be patient.

Bolthausen, E (1982). The Berry-Esseen theorem for strongly mixing Harris recurrent Markov chains. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 60(3):283-289.

Full text not available from this repository.

View at publisher


Let $\xi_0,\xi_1,\cdots$ be a stationary Harris-recurrent Markov chain with state space $(E,\scr E)$, and let $f\colon E\rightarrow{\bf R}$ and $X_i=f(\xi_i)$. It is known that the sequence $X_i$, $i\geq 0$, is strongly mixing, i.e., $\alpha(n)\rightarrow 0$, where $\alpha(n)$ are the strong (or Rosenblatt) mixing coefficients. If $\alpha(n)$ decreases at a sufficiently fast rate and $f$ is suitably chosen, then a central limit theorem holds for the partial sums $\sum_{i=0}^nX_i$. The present paper gives conditions for the convergence rates to be $O(n^{-1/2})$.


37 citations in Web of Science®
34 citations in Scopus®
Google Scholar™


Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:stationary Harris recurrent Markov chain; strongly mixing; convergence rates
Deposited On:19 Oct 2009 13:46
Last Modified:05 Apr 2016 13:29
Publisher DOI:10.1007/BF00535716
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0476.60022

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page